# SDR HNAA2018061900122

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 34,160 hours, 29,814 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O CONFIG WARNING, ABORT T/O. R&R RELAY K0212 IAW 21-51-00-810-804-1.
